MAUDE Adverse Event Report: TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC SAFETY VEST; RESTRAINT, PROTECTIVE
Model Number 3060M
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: customer confirmed product will not be returning for evaluation.Therefore, this event is reported solely on the information provided by the customer.Customer did not indicate any patient injuries due to the unclipping of the vest.Without the return of the device the reported issue could not be confirmed and without the device lot information the release documentation could not be confirmed.A review of the complaint database revealed two other complaints in the past 2 years where the patient was able to unclip the buckles.Both complaint were received from the same care facility, and in both cases, product was not returned for evaluation but staff were able to find a work around.It was noted if you loop the female end of the buckle through the same loop that it is connected to, (although very difficult), it keeps the buckle tucked further under the bed.The instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Ifu states always monitor patient per facility policy.Improper application or use of any restraint may result in serious injury or death.Make sure straps cannot slide, loosen, or tighten if the patient pulls on them, or if the bed or chair seat position is adjusted.The patient may suffocate if the straps tighten.If the straps loosen, serious injury or death may occur from: patient escape; or from chest compression or suffocation if the patient becomes suspended in the restraint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product 3060.(b)(6).Customer states that patients can undo the straps and clip on the 3060 vest.The patient then is able to get out of bed unsupervised.It is noted that product is not available for return for eval.

Brand Name
SAFETY VEST
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20871116
Report Number2182318-2024-00167
Device Sequence Number8574526
Product Code FMQ
UDI-Device Identifier10190676002600
UDI-Public10190676002600
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3060M
Device Catalogue Number3060M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown